# SDR 04FDEA01073

- Difficulty date: April 23, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FOUND OB FLAP, OB FWD HINGE BARREL NUT HOLE 7 MATING SURFACE CORRODED.   COMPLIED WITH EA 1-5750-76024 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT OB FLAP OB HINGE BRACKET REPAIRS.
